Location of the eigenvalue of weighted graphs with a cut edge

Research output: Contribution to journalArticle

Original languageUnknown
Pages (from-to)305-322
JournalLinear and Multilinear Algebra
Volume58
Issue numberNA
Publication statusPublished - 1 Jan 2010

Cite this

@article{8ff084e1d28b494e83309de5c565c98d,
title = "Location of the eigenvalue of weighted graphs with a cut edge",
author = "Fernandes, {Maria do Ros{\'a}rio Silva Franco}",
year = "2010",
month = "1",
day = "1",
language = "Unknown",
volume = "58",
pages = "305--322",
journal = "Linear and Multilinear Algebra",
number = "NA",

}

Location of the eigenvalue of weighted graphs with a cut edge. / Fernandes, Maria do Rosário Silva Franco.

In: Linear and Multilinear Algebra, Vol. 58, No. NA, 01.01.2010, p. 305-322.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Location of the eigenvalue of weighted graphs with a cut edge

AU - Fernandes, Maria do Rosário Silva Franco

PY - 2010/1/1

Y1 - 2010/1/1

M3 - Article

VL - 58

SP - 305

EP - 322

JO - Linear and Multilinear Algebra

JF - Linear and Multilinear Algebra

IS - NA

ER -